Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Spontaneous orgasms: amineptine Thygrrr

Posted by little love-bug on February 5, 2004, at 14:57:40

In reply to Re: Spontaneous orgasms: amineptine, posted by Thygrrr on December 17, 2002, at 17:43:32

>
I currently just stopped taking lexapro, like you were saying lexapro made me horney as hell but I had a hell of a time getting off. Everything felt nice but climaxing took forever. that's my $.02.
love-bug-
Ha!
>
> Just my two 0.02 or $0.02: Spontaneous Orgasms would suck big time. Lol, what a mess. Just imagine it happening while taking a test, driving a car ... dangerous, too.
>
> Interestingly, my SSRI (Venlafaxin) makes me horny as hell but has made reaching a climax and actually orgasming very very difficult, even at the low 75 mg dosage I'm on.
>
> My former girlfriend was on a higher dose of Effexor, even, and was quite a nymphomaniac. She also had no problems whatsoever with orgasms... so maybe you want to switch to Venlafaxin, too?
>
> Edronax (Reboxetine, NARI) did the opposite: The ejaculation came several seconds before the orgasm (wacky and messy affair, I tell you, though it was fun to experiment with orgasmless ejaculation), then rather painful orgasms, and generally earlier orgasms. It also caused close to total impotence during the first two weeks. Using a simple erectile aid such as a rubber band does help if one really needs it, though :p
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:little love-bug thread:89100
URL: http://www.dr-bob.org/babble/20040204/msgs/309836.html